Ein Satz über Dirichletsche Reihen

W. Rogosinski

Mathematische Annalen (1924)

  • Volume: 92, page 104-114
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rogosinski, W.. "Ein Satz über Dirichletsche Reihen." Mathematische Annalen 92 (1924): 104-114. <http://eudml.org/doc/159062>.

author = {Rogosinski, W.},
journal = {Mathematische Annalen},
pages = {104-114},
title = {Ein Satz über Dirichletsche Reihen},
url = {http://eudml.org/doc/159062},
volume = {92},
year = {1924},

AU - Rogosinski, W.
TI - Ein Satz über Dirichletsche Reihen
JO - Mathematische Annalen
PY - 1924
VL - 92
SP - 104
EP - 114
UR - http://eudml.org/doc/159062
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.